# SDR ASOA201001162

- Difficulty date: August 21, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 15,748 hours, 14,109 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAP ANGLE AT FS 559.0 RBL 18 HAS A INDICATION IN THE RADIUS 50 PERCENT FSH APPROX .2" LONG. FAILED NDT INSP. REPAIRED FS 559 BULKHEAD AND CAP ANGLES FROM LBL 27 TO RBL 27 IAW REO 601R-53-41-260 REV.D.  COMPLIED WITH EC/TC REO 601R-53-41-260 IAW REO 601R-53-41-260 REV.D.
